# SDR IPXA2016031200649

- Difficulty date: February 18, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Part number: NLC67432
- Part serial: 0026
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT DETACHABLE ELEVATOR INBD END MOUNT FLANGE CRACKED AT BS XE 53.5.  REPAIRED CRACK TO RIB ALC8985-2 IAW EA 011-5520-01-A6130, REV IR AND EO MD11-5520-60072-A.
